| Catalog Number |
623-10-36F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: device: high insignia collared hip stem; cat # 7000-6605; lot# 31128057.Device: tridentii tritanium cluster58f; cat # 702-04-58f; lot# 29955251a.Device: delta v-40 ceramic head 36/+7,5; cat # 6570-0-736; lot# 30105552.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following was reported "patient's right hip revised due to infection.All implants explanted, no returns per hospital policy".